# SDR AALA20120407013

- Difficulty date: April 7, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Aircraft time: 40,277 hours, 10,210 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLIGHT CREW LOST ROUTE INFORMATION FROM BOTH FLIGHT MANAGEMENT COMPUTERS.  EMERGENCY DECLARED FLIGHT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT FLIGHT MANAGEMENT COMPUTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
